MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 9MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 9MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036129300
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.In the case of this complaint it is possible that the main coil encountered resistance while advancing through microcatheter and detached prematurely during retrieval due to some procedural factors encountered during use.Also as reported that a non-stryker microcatheter was used for performing the procedure which can also contribute to failure due to potential incompatibility of non-stryker devices, possibly leading to the reported main coil prematurely detached/separated inside patient, and coil in catheter friction.However it cannot be confirmed.As per additional information no damage was noted to the device prior to use and the device was prepared as per dfu (directions for use) for this product.Therefore; an assignable cause of ¿undeterminable¿ will be assigned to the reported event as the device was not returned and the review and analysis of all available information failed to indicate an assignable cause or probable assignable cause.The subject device is not available.
 
Event or Problem Description
It was reported that during a coil embolization procedure, the physician attempted to detach the coil, but the coil wasn¿t sitting in the aneurysm as the physician wanted and the coil was repositioned multiple times.Physician also mentioned that some resistance was observed inside the microcatheter.As the physician attempted to remove the coil, it detached within the microcatheter.The physician removed the detached coil along with the microcatheter without any clinical consequence to the patient.

Brand Name
TARGET XL 360 SOFT 9MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7244644
Report Number3008881809-2018-00059
Device Sequence Number11019901
Product Code HCG
UDI-Device Identifier04546540711618
UDI-Public(01)04546540711618(17)190131(10)18781549
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K102672
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model NumberM0036129300
Device Catalogue NumberM0036129300
Device Lot Number18781549
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2018
Initial Report FDA Received Date02/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1